A Formal Proof of the Sasaki-Murao Algorithm
Artikel i vetenskaplig tidskrift, 2012

The Sasaki-Murao algorithm computes the determinant of any square matrix over a commutative ring in polynomial time. The algorithm itself can be written as a short and simple functional program, but its correctness involves non-trivial mathematics. We here represent this algorithm in Type Theory with a new correctness proof, using the Coq proof assistant and the SSReflect extension.

Formalization of mathematics


Thierry Coquand

Göteborgs universitet

Anders Mörtberg

Göteborgs universitet

Vincent Siles

Göteborgs universitet

Journal of Formalized Reasoning

1972-5787 (ISSN)

Vol. 5 1 27-36


Datavetenskap (datalogi)

Mer information